# SDR CALA9900132

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FUSELAGE SKIN OF UPPER WINDOW POST AT CAPTAIN'S NR 2 SLIDING WINDOW.  A REPAIR WAS INSTALLED IAW ECRA 5330-02769.
